# SDR DALA2014080604337

- Difficulty date: August 5, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 43,334 hours, 22,253 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 924
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SIDE OVERWING FRAME, BS 924 RT CRACKED AT UPPER RADIUS OF FRAME TAB.  R & R FRAME IAW PRI 528041-14AD.
